Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 28, 2011, 2:55 PM EDT for Monmouth County, New Jersey. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 2:55 PM EDT (18:55 UTC)
- Expired
- Apr 28, 2011, 4:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 39 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291
WWUS81 KPHI 281855
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
255 PM EDT THU APR 28 2011
NJZ013-014-020-026-282000-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
255 PM EDT THU APR 28 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MONMOUTH AND OCEAN
COUNTIES...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF SANDY HOOK...MOVING NORTHEAST
AT 50 MPH. THE THUNDERSTORM WILL BE NEAR DEAL AND LOCH ARBOUR AROUND
300 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4027 7397 4014 7402 4005 7402 4003 7404
3999 7404 3997 7408 3998 7409 4024 7419
4040 7396 4032 7396
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 28, 1:51 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 28, 1:51 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
151 PM EDT THU APR 28 2011
.SYNOPSIS...
A STRONG COLD FRONT IN EASTERN PENNSYLVANIA WILL MOVE TO THE MID
ATLANTIC COAST BY THIS EVENING. ANOTHER BUT WEAKER COLD FRONT WILL
MOVE THROUGH THE REGION FRIDAY. HIGH PRESSURE WILL BUILD INTO THE
REGION FRIDAY NIGHT AND SATURDAY. A WARM FRONT MAY APPROACH DURING
SUNDAY, AND THE ASSOCIATED COLD FRONT IS FORECAST TO AFFECT OUR
AREA MONDAY INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PORTIONS OF THE SVR WATCH AND THE FLASH FLOOD WATCH HAVE BEEN
DISCONTINUED. THE WATCHES CONTINUE WHERE HEAVY RAINS AND TSTMS
WILL STILL MOVE THROUGH THE NEXT FEW HOURS. LOCALLY HEAVY
RAINS...GUSTY WINDS AND HAIL ARE STILL POSSIBLE IN THE WATCH
AREAS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
THE FRONT WILL MOVE OFFSHORE THIS EVENING WITH RESIDUAL RAIN
CHANCES EAST EARLY...OTHERWISE DRY OVERNIGHT. THEN...WITH A
FOLLOW-ON WEAK SURFACE COLD FRONT ACCOMPANIED BY A TROUGH ALOFT
FRIDAY...A SLIGHT CHANCE OF SHOWERS WAS RE-INTRODUCED INTO THE
FORECAST FOR FRIDAY. DRY WEATHER FRIDAY NIGHT WILL BE DUE TO
BUILDING HIGH PRESSURE, CONTINUING THROUGH SATURDAY. TEMPERATURES
WILL RETURN TO NEAR NORMAL FRIDAY AND THEN BE A BIT WARMER FOR
SATURDAY. OVERALL...MODEL TEMPERATURE GUIDANCE WAS CLOSE AND
ACCEPTED.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AT THE START OF THE LONG TERM PERIOD, THE MODELS ARE IN GENERAL
AGREEMENT OF PLACING SURFACE HIGH PRESSURE OVER THE EASTERN MIDDLE
ATLANTIC STATES AND EXTENDING OUT INTO THE ATLANTIC. THROUGH THE
DAYTIME SUNDAY, THIS HIGH IS EXPECTED TO GRADUALLY PUSH FARTHER
OFFSHORE. MEANWHILE FARTHER NORTH, THE MODELS INDICATE THAT AN AREA
OF LOW PRESSURE WILL BE SLIDING ACROSS SOUTHERN CANADA. A WARM FRONT
ASSOCIATED WITH THIS LOW MAY MOVE THROUGH THE FORECAST AREA DURING
MONDAY. A COLD FRONT IS THEN EXPECTED TO TRACK THROUGH THE AREA BY
LATE ON TUESDAY. BY WEDNESDAY, THE MODELS DEPICT THE COLD FRONT
TRACKING FARTHER AWAY FROM THE COAST AND HIGH PRESSURE BEGINNING TO
BUILD IN FROM THE WEST.
SLIGHT CHANCE TO CHANCE POPS ARE MAINTAINED IN THE FORECAST FOR LATE
SUNDAY INTO MONDAY WITH THE WARM FRONT APPROACHING. WITH THE
APPROACH OF THE COLD FRONT ON TUESDAY, POPS ARE INCREASED AND
THUNDERSTORMS ARE MAINTAINED IN THE FORECAST FOR THE LATTER HALF OF
TUESDAY. FOR THE MOST PART, HPC GUIDANCE WAS USED FOR TEMPERATURES
THROUGH THE LONG TERM, WITH SOME LOCAL ADJUSTMENTS.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REST OF TODAY...VFR CIGS. EXCEPTION VARIABLE DOWN TO IFR IN
BANDS/CLUSTERS OF SHOWERS/TSTMS ONLY KTTN-KMIV AND KACY AND THAT
ENDS FROM W TO E BY 21Z. CIGS LIFT AND SKIES CLEAR FROM W TO E
LATE TODAY.
TONIGHT...VFR MOSTLY CLEAR. SMALL CHC OF PATCHY FOG/STRATUS IN THE
COUNTRYSIDE. THIS MIGHT OCCUR AT KMIV.
OUTLOOK...
FRIDAY...VFR. CIGS NEAR 5000 FT SHOULD DEVELOP MIDDAY AND MAY
CULMINATE IN A VFR SHOWER OR SPRINKLE LATE DAY...ESPECIALLY
KABE/KTTN/KRDG. W WINDS G20-25 KTS AT TIMES MIDDAY/AFTN.
VFR CIGS CLEAR AT NIGHT WITH LIGHT WIND.
SATURDAY AND SUNDAY...VFR. WINDS UNDER 20 KTS.
MONDAY...VFR CIGS MAY BRIEFLY DEGRADE TO MVFR CONDS IN A SHOWER
ASSTD WITH A CFP.
&&
.MARINE...
WILL REVERT TO SCA OR NO HEADLINE AT 4PM DEPENDENT ON LOCATION AND
ON GOING CONDITIONS AT 3P. HIGHEST WINDS HAVE MOSTLY OCCURRED
EXCEPT IN FINAL BANDS OF TSTMS NEAR 3-4 PM.
BASICALLY LOOKS LIKE SCA ATLC WATERS AND NO ADVY FOR DEL BAY AT
330 PM ISSUANCE.
FRIDAY...W GUST 20-25TS. POSSIBLE SCA FOR WIND IN THE AFTN DEL BAY
AS WELL AS ATLC WATERS BUT UNCERTAINTY ATTM.
THIS WEEKEND: NO HEADLINE FORESEEN ATTM.
NEXT MONDAY...POSSIBLE SCA HEADLINE WITH THE CFP BUT AGAIN NOT A
HIGH PROB ATTM.
&&
.HYDROLOGY...
AS OF 1750Z...BLAKESLEE 1.98 INCHES. STODDARTSVILLE 1.95 BERNE 1.71
ARE THE THREE HIGHEST REPORTS SO FAR. STILL NO REPORTS OVER 2 INCHES
FOR THE PNS.
PLS SEE ANY REMAINING WARNINGS AND STMTS.
00Z MODEL GUIDANCE HAS SLIGHTLY LOWERED FORECAST RAIN AMOUNTS FOR
OUR NORTHERN AREAS, BUT EVEN SO RAIN AMOUNTS OF ONE HALF TO ONE
INCH...LOCALLY ONE AND A HALF INCHES...ARE STILL EXPECTED TODAY.
AS PRECIPITABLE WATER VALUES ARE 1.50 TO 1.75 INCHES. BOUNDARY
LAYER THETA E CONVERGENCE APPEARS TO BE VERY STRONG OVER OUR WATCH
AREA. FOR THESE REASONS THE FLASH FLOOD WATCH WILL BE MAINTAINED
AS IT IS CURRENTLY CONSTITUTED GEOGRAPHICALLY...EXCEPT BROUGHT
FORWARD IN TIME TO ACCOUNT FOR RAIN DEVELOPING INTO OUR WESTERN
SECTIONS EARLY THIS MORNING.
RIVERS AND STREAMS CONTINUE TO RUN HIGH FROM RAINS EARLIER THIS
MONTH, AND SOME QUICK RESPONDING RIVERS AND STREAMS COULD REACH OR
EXCEED BANKFULL. IT APPEARS THAT THE HEAVIEST RAINFALL WILL BE
CONCENTRATED OVER A RELATIVELY SHORT PERIOD OF TIME OF A FEW
HOURS...AND THIS COULD LEAD TO SOME FLASH FLOODING OVER PORTIONS
OF THE WATCH AREA.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ054-055-
061-062.
NJ...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NJZ001-
007>010-012-015.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ430-431-
452>455.
SMALL CRAFT ADVISORY UNTIL NOON EDT FRIDAY FOR ANZ450-451.
&&
SYNOPSIS...GORSE/NIERENBERG
NEAR TERM...O'HARA 150P
SHORT TERM...NIERENBERG
LONG TERM...KLINE
AVIATION...DRAG 150P
MARINE...DRAG 150P
HYDROLOGY...150PHazardous weather outlook, Apr 28, 1:44 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 144 PM EDT THU APR 28 2011 NJZ001-007>009-PAZ054-055-061-062-291745- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-LEHIGH-NORTHAMPTON- 144 PM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. NJZ010-012-015-291745- SOMERSET-MIDDLESEX-MERCER- 144 PM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-MDZ012-015-019-020-NJZ013-016>023-027-291745- NEW CASTLE-KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 144 PM EDT THU APR 28 2011 ...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-PAZ060-067>071-291745- CECIL-BERKS-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 144 PM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. DEZ004-NJZ014-024>026-291745- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 144 PM EDT THU APR 28 2011 ...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-452>455-291745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 144 PM EDT THU APR 28 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. GALE WARNING. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-451-291745- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 144 PM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 28, 12:42 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 PM EDT THU APR 28 2011
DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-022-PAZ067-070-071-
281745-
ATLANTIC NJ-CAMDEN NJ-CAROLINE MD-CECIL MD-CHESTER PA-CUMBERLAND NJ-
DELAWARE PA-GLOUCESTER NJ-KENT MD-KENT DE-NEW CASTLE DE-
PHILADELPHIA PA-QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
1242 PM EDT THU APR 28 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAMDEN...CAROLINE...
CECIL...CHESTER...CUMBERLAND...DELAWARE...GLOUCESTER...KENT...NEW
CASTLE...PHILADELPHIA...QUEEN ANNE'S...SALEM AND TALBOT COUNTIES...
AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF ELKTON TO 18 MILES NORTHWEST OF EASTON...MOVING NORTHEAST AT 75
MPH. THE THUNDERSTORMS WILL BE NEAR ELSMERE...STANTON AROUND 100
PM...MORTON...CLIFTON HEIGHTS AROUND 115 PM...DREXEL HILL...TROUT
LAKE AROUND 130 PM...WENONAH AND BELLMAWR AROUND 145 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3905 7631 3900 7618 3915 7628 3932 7619
3944 7600 3953 7599 3964 7617 4007 7547
3967 7474 3932 7536 3948 7556 3950 7557
3958 7554 3958 7556 3946 7558 3929 7542
3895 7604 3890 7621 3894 7624 3886 7638
HEAVENERSpecial weather statement, Apr 28, 12:45 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1245 PM EDT THU APR 28 2011 DEZ001-NJZ009-013-015>019-PAZ067>071-281745- BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ- MERCER NJ-MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ- PHILADELPHIA PA-SALEM NJ-WESTERN MONMOUTH NJ- 1245 PM EDT THU APR 28 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN... CHESTER...DELAWARE...GLOUCESTER...HUNTERDON...MERCER...MONMOUTH... MONTGOMERY...NEW CASTLE...PHILADELPHIA AND SALEM COUNTIES... AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF WILMINGTON...MOVING NORTHEAST AT 65 MPH. THE THUNDERSTORM WILL BE NEAR CHESTNUT HILL...BROOMALL AROUND 100 PM...ORELAND...WILLOW GROVE AROUND 115 PM...LAMBERTVILLE AND NEW HOPE AROUND 130 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4056 7516 4016 7456 3972 7554 3989 7576 HEAVENER
Special weather statement, Apr 28, 1:13 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT THU APR 28 2011
DEZ002>004-NJZ020>025-027-281815-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT DE-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
113 PM EDT THU APR 28 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAPE
MAY...CUMBERLAND...KENT...OCEAN AND SUSSEX COUNTIES...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
GEORGETOWN TO 10 MILES NORTH OF SALISBURY...MOVING NORTHEAST AT 75
MPH. THE THUNDERSTORMS WILL BE NEAR ELDORA...BELLEPLAIN FOREST AROUND
130 PM...ENGLISH CREEK...CORBIN CITY AROUND 145 PM...POMONA AND PORT
REPUBLIC AROUND 200 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3900 7542 3904 7534 3893 7530 3879 7511
3892 7498 3915 7490 3920 7505 3919 7517
3919 7516 3972 7445 3942 7437 3936 7440
3930 7455 3898 7480 3891 7499 3881 7508
3869 7506 3845 7554 3845 7561
HEAVENERLocal storm report, Apr 28, 2:07 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM TSTM WND DMG FLYING HILLS 40.28N 75.91W
04/28/2011 BERKS PA 911 CALL CENTER
TREES AND WIRES DOWN IN CUMRU TWP
&&
EVENT NUMBER PHI1100114
HEAVENERLocal storm report, Apr 28, 2:15 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM TSTM WND DMG SOUTH HEIDELBERG TWP 40.31N 76.09W
04/28/2011 BERKS PA EMERGENCY MNGR
TREE DOWN ON SCHOOL BUS ON SOUTH GALEN HILL DRIVE NEAR
GALEN HALL.
1005 AM TSTM WND DMG MERTZTOWN 40.51N 75.67W
04/28/2011 BERKS PA PUBLIC
LARGE TREE LIMBS DOWN
1015 AM TSTM WND DMG JACKSON TWP 41.01N 75.38W
04/28/2011 MONROE PA 911 CALL CENTER
TREES ON HOUSES
1015 AM TSTM WND DMG STROUD TWP 40.96N 75.21W
04/28/2011 MONROE PA 911 CALL CENTER
TREES DOWN
1015 AM TSTM WND DMG STROUD TWP 40.96N 75.21W
04/28/2011 MONROE PA 911 CALL CENTER
SCATTERED TREES AND WIRES DOWN COUNTY WIDE.
1106 AM TSTM WND DMG FLYING HILLS 40.28N 75.91W
04/28/2011 BERKS PA 911 CALL CENTER
TREES AND WIRES DOWN IN CUMRU TWP
1130 AM FUNNEL CLOUD CHESTER 40.79N 74.69W
04/28/2011 MORRIS NJ PUBLIC
FUNNEL CLOUD SPOTTED IN CHESTER.
1150 AM HAIL WHITEHOUSE STATION 40.62N 74.77W
04/28/2011 M0.25 INCH HUNTERDON NJ TRAINED SPOTTER
1200 PM NON-TSTM WND GST SHIP JOHN SHOAL NOS 39.30N 75.38W
04/28/2011 M58 MPH ANZ430 NJ SHIP
&&
EVENT NUMBER PHI1100109 PHI1100111 PHI1100115 PHI1100116 PHI1100117
PHI1100114 PHI1100118 PHI1100119 PHI1100113
HEAVENERSpecial weather statement, Apr 28, 2:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
255 PM EDT THU APR 28 2011
NJZ013-014-020-026-282000-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
255 PM EDT THU APR 28 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MONMOUTH AND OCEAN
COUNTIES...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF SANDY HOOK...MOVING NORTHEAST
AT 50 MPH. THE THUNDERSTORM WILL BE NEAR DEAL AND LOCH ARBOUR AROUND
300 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4027 7397 4014 7402 4005 7402 4003 7404
3999 7404 3997 7408 3998 7409 4024 7419
4040 7396 4032 7396
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 6:12 AM EDT | Special Weather Statement | PHI | Gloucester, Salem | 63 min |
| Apr 28, 6:56 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 34 min |
| Apr 28, 7:35 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 55 min |
| Apr 28, 9:00 AM EDT | Special Weather Statement | PHI | Monmouth | 60 min |
| Apr 28, 9:02 AM EDT | Special Marine Warning | PHI | 26 min | |
| Apr 28, 10:10 AM EDT | Gale Warning | PHI | 5 hr | |
| Apr 28, 10:25 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 50 min |
| Apr 28, 10:48 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Sussex, Warren | 3 hr |
| Apr 28, 10:57 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset, Warren | 63 min |
| Apr 28, 10:58 AM EDT | Tornado Warning | PHI | Hunterdon, Warren | 32 min |
| Apr 28, 11:11 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 64 min |
| Apr 28, 11:15 AM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Morris, Somerset | 4 hr |
| Apr 28, 11:22 AM EDT | Tornado Warning | PHI | Hunterdon, Morris, Sussex, Warren | 23 min |
| Apr 28, 11:45 AM EDT | Tornado Warning | PHI | Morris | 30 min |
| Apr 28, 12:06 PM EDT | Special Marine Warning | PHI | 43 min | |
| Apr 28, 12:29 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 61 min |
| Apr 28, 12:34 PM EDT | Special Weather Statement | PHI | Cumberland | 56 min |
| Apr 28, 12:38 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 52 min |
| Apr 28, 12:42 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 63 min |
| Apr 28, 1:13 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 62 min |
| Apr 28, 1:23 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 103 min |
| Apr 28, 1:44 PM EDT | Special Marine Warning | PHI | 91 min | |
| Apr 28, 2:02 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 41 min |
| Apr 28, 2:11 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 94 min |
| Apr 28, 2:27 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 41 min |
| Apr 28, 2:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Apr 28, 5:04 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Apr 28, 6:03 PM EDT | Special Marine Warning | PHI | 57 min | |
| Apr 28, 6:22 PM EDT | Special Weather Statement | PHI | Cape May | 53 min |
| Apr 28, 6:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Apr 28, 4:24 AM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Northampton | 66 min |
| Apr 28, 4:36 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 54 min |
| Apr 28, 5:31 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 59 min |
| Apr 28, 5:49 AM EDT | Special Weather Statement | PHI | Carbon | 56 min |
| Apr 28, 5:58 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Apr 28, 6:18 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 57 min |
| Apr 28, 6:23 AM EDT | Special Weather Statement | PHI | Berks, Chester, Lehigh, Montgomery | 52 min |
| Apr 28, 7:06 AM EDT | Flash Flood Warning | PHI | Carbon, Monroe | 6 hr |
| Apr 28, 8:17 AM EDT | Special Weather Statement | PHI | Berks | 58 min |
| Apr 28, 8:55 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 65 min |
| Apr 28, 8:59 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 4 hr |
| Apr 28, 9:11 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 49 min |
| Apr 28, 9:33 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 57 min |
| Apr 28, 10:00 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 60 min |
| Apr 28, 12:03 PM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 57 min |
| Apr 28, 12:11 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery | 31 min |
| Apr 28, 12:45 PM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 60 min |
| Apr 28, 9:55 AM EDT | River Flood Warning | PHI | Cecil, Harford | 66 hr |
| Apr 28, 11:32 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 58 min |
| Apr 28, 11:37 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 53 min |
| Apr 28, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 39 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.